# SDR WX0A2025102732611

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 51,586 hours, 34,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) CHEMICAL / DIRTY SOCK ODOR REPORTED ROWS 23 TO AFT GALLEY.  COMPLIED WITH QRH.  ODOR DISSIPATED WITH PACK 2 OFF BUT RETURNED DURING DESCENT THEN DISSIPATED AGAIN.  SMOKE / ODER REPORT COMPLETED / PERFORMED LEVEL 2 IAW TASK CARD 21-000-002. CHECKS GOOD. THIS CLEARS M313 MDDR 221413. PER TC A32X-21-000-002 M313 REQUIRED TO C/W TC A32X-21-000-003 WITHIN 10 CALENDAR DAYS. TASK CARD 21-000-003 C/W M313 CREATED TO COMPLY WITH TASK CARD 05-000-011 BETWEEN 5 AND 15 CYCLES.
